# SDR DL72E980765

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282WA
- Make and model: Boeing 727247
- Aircraft serial: 21484
- Engine: Pwa JT8D15A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Valve
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, NR 3 ENG OIL PRESS INDICATED IN THE RED, AT IDLE OIL PRESS IN THE GREEN.  ANY ATTEMPT TO GO OVER 55 PERCENT.  PRESSURE WOULD CLIMB TOWARDS THE RED.  REPLACED OIL PRESSURE RELIEF VALVE.
